Stomach cramps effect of Metformin

We have 283 consumer reports for Metformin. Stomach cramps effect occurred in 2%.

Patients statistics on Stomach cramps side effect for Metformin

Female
Male

Average weight in Lbs
209.44
202.83

Average height in Ft
5′ 4″
5′ 11″

Average age
41
57

Metformin Circle Diagram 6 consumers of 283 reported about Stomach cramps

  1. Mamie A. Sever says:
    4.0 rating

    Metformin for Diarrhea

    my experience with metformin medicament turns out to be an evening meal. At night, they woke up with severe abdominal pain resulting in stomach cramps, with diarrhea and a feeling of vomiting. At night it was so bad that my friend thought he must call ambulance

  2. Nancy P. Cahill says:
    4.0 rating

    Metformin for Polycystic ovaries

    I have been suffering from PCO syndrome for years. The whole thing turned out last year when I was at the gynecologist because of my desire to have a child. Unfortunately it is so much that I have too many male hormones and this leads me to almost half a year Metformin was prescribed to me last year. The first week I was supposed to take one tablet in the morning, the second week in the morning and evening one tablet and in the third week, then in the morning, at noon and in the evening one tablet. Compatibility was with me so bad that I have the tablets then completely discontinued after 23 days. I suffered from diarrhea and severe stomach cramps, which meant that I could hardly move at the end. Two days after stopping the tablets, the side effects were direct disappeared. The doctor told me that an absolute incompatibility occurs very rarely, but well, with me it was really hard, he ha He said that the first few days can be nausea and diarrhea, but nobody thought of that, especially not for three weeks. I have been taking Siofor since last week and the effect is great, I got my days directly 2 days after my first tablet. Although suffering from diarrhea, but not so strong and that sounds slow.More I can not unfortunately say to Siofor.

    Side effects: Stomach cramps; Diarrhea
  3. Robert L. Diaz says:
    4.0 rating

    Metformin for Diabetes mellitus type ii

    For the first few days I had very severe stomach problems, nausea, headaches. These disappeared creeping after about 14 days. Since the beginning of therapy, I have had an unpleasant change in the consistency of my chair. This is 90% mushy. Also today I occasionally have stomach cramps and an acoustically unpleasant gurgling in the abdomen. Flatulence is also a constant unpleasant side effect in acoustic and nasal form. I feel rather flawed and partially without a drive. Since ingestion, I also have side effects with the skin, ranging from mild redness and itching to open spots on the back. My doctor says there are clearly drug-related side effects. I do not take any other medicines. My health insurance probably pays no other, more expensive drugs. According to therapy recommendation, I should take it. But I’m not ready to continue tollerieren this mass of side effects.

  4. Dennis D. Rosario says:
    3.5 rating

    Metformin for Diabetes mellitus type ii

    I had a slight (!) Insulin resistance and overweight. Result after 6 months: extreme deterioration of insulin value deterioration of fasting blood glucose, which was previously TOP deterioration of all liver values, one twice as high as the upper limit of weight Weight INCREASES Extreme restrictions due to intolerance to diarrhea, abdominal cramping and hypo-onset NEVER AGAIN. You have to pay it yourself, you can hardly swallow the parts and the effect was the opposite. Who knows what I messed with it. Can only advise against.